Oriented colourings of graphs with maximum degree three and four

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02264646
Contributor : Eric Sopena <>
Submitted on : Wednesday, August 7, 2019 - 1:49:04 PM
Last modification on : Thursday, August 8, 2019 - 1:07:24 AM

Identifiers

  • HAL Id : hal-02264646, version 1

Collections

Citation

Christopher Duffy, Gary Macgillivray, Eric Sopena. Oriented colourings of graphs with maximum degree three and four. Discrete Mathematics, Elsevier, 2019, 342 (4), pp.959-974. ⟨hal-02264646⟩

Share

Metrics

Record views

6